# SDR DALA2016012500561

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 61,616 hours, 44,877 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, RT ELEVATOR OTBD AFT TIP.  R & R RT ELEVATOR TIP END, PN 5910412-81 AND   WEDGE COVER, PN 88277-5910412-35, REF DWG 5930557.  SEALED TIP AND WEDGE COVER.
